MathSciNet Relay Station
MathSciNet bibliographic data
MR2943930 34A55 (34B09 34B24)
Keskin, Baki; Ozkan, A. Sinan; Yalçin, Numan Inverse spectral problems for discontinuous Sturm-Liouville operator with eigenparameter dependent boundary conditions. Commun. Fac. Sci. Univ. Ank. Sér. A1 Math. Stat. 60 (2011), no. 1, 15–25.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement